| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off during use and indicated a service led.In this state the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
The device was returned to stryker for evaluation.The reported issue was able to be verified and unable to be duplicated.Device is unable to be serviced due to an obsolete system pcba.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The cause of the reported issue could not be determined.
Event or Problem Description